Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A class of pure subgroups of completely decomposable abelian groups


Author: David M. Arnold
Journal: Proc. Amer. Math. Soc. 41 (1973), 37-44
MSC: Primary 20K25
MathSciNet review: 0325806
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Direct sum decompositions of the class of pure subgroups of finite rank completely decomposable torsion free abelian groups with typesets of cardinality at most 4 are considered. In certain cases, the indecomposable groups are classified, resulting in new proofs of several theorems by T. B. Cruddis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K25

Retrieve articles in all journals with MSC: 20K25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0325806-2
PII: S 0002-9939(1973)0325806-2
Keywords: Torsion free abelian groups of finite rank, completely decomposable groups
Article copyright: © Copyright 1973 American Mathematical Society